MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000Z
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that prior to the procedure, they opened an om-10000z and there were no standard blades in the box.The sterile barrier was removed when it was noticed that the blades were not in the package.This was all noticed prior to the procedure and they opened another box for the procedure.There was no procedural delay.
 
Additional Manufacturer Narrative
Trackwise id # (b)(4).Updated sections: g-3, g-6, h-2, h-6, h-11.The investigation has been started since the complaint was received, and the following contents have been conducted: 1.Dhr review: the dhr of the reported lot has been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% visual inspection during production.They all passed the inspection which demonstrate the part package is integrated.2.Trend review: in the last 12 months, the occurrence rate is found to be 0.007% which is under anticipated occurrence rate.3.The device was not received which could not be evaluated, the reported failure could not be confirmed.The manufacture processes were reviewed and no deficiency indicating the reported failure was observed, which demonstrated the production process are normal and all devices were packaged correctly.Since no picture or user details is available for review, the specific root cause is impossible to define.The ifu has the warnings and precautions that ¿do not use if the product sterilization barrier or its packaging is compromised.¿ and the device missing could be identified by customer before using, there was no patient involved, no ncrs, rework, or deviations documented for the reported batch.Based on above review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22458167
Report Number2242352-2025-0000800
Device Sequence Number8218150
Product Code MWS
UDI-Device Identifier00607567100008
UDI-Public(01)00607567100008(10)3000462442(17)270311
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000462442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown